# SDR SWAA012642

- Difficulty date: September 22, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 37,417 hours, 37,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND WEBS CRACKED (2 EA) AT BS 178, WL 207 & LBL 26.5, WL 234 & LBL 9.0.  REMOVED AND REPLACED WEBS PER SRM & SWA ACO 7338-53.
